# SDR AALA981920

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Seat 28 A/B
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT PASSENGER SEAT 28A/B INOPERATIVE.  RECONNECTED LOOSE EMERGENCY EXIT LIGHT PIN IN CONNECTOR AT PASSENGER SEAT 28A/B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
